Alert archive / Georgia / Freeze Warnings in 2012
Freeze Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this freeze warning at Nov 24, 2012, 3:34 AM EST for Long County, Georgia. It took effect at Nov 25, 2012, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2012, 3:34 AM EST (08:34 UTC)
- In effect from
- Nov 25, 2012, 1:00 AM EST
- Expired
- Nov 25, 2012, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Charleston, SC
County Long County, GA
The radar
The Charleston,SC radar (KCLX), 120 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1871 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086 WWUS72 KCHS 240834 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 334 AM EST SAT NOV 24 2012 GAZ116-118-137-138-140-SCZ048>052-241645- /O.UPG.KCHS.FZ.A.0001.121125T0700Z-121125T1300Z/ /O.NEW.KCHS.FZ.W.0002.121125T0700Z-121125T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 334 AM EST SAT NOV 24 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS: PORTIONS OF SOUTH COASTAL SOUTH CAROLINA AND INTERIOR SOUTHEAST GEORGIA AWAY FROM THE COAST...INCLUDING PORTIONS OF THE CHARLESTON AND SAVANNAH METRO AREAS. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST. * TEMPERATURES: UPPER 20S TO LOWER 30S. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 3 TO 4 HOURS INLAND TO 1 TO 2 HOURS CLOSER TO HIGHWAY 17 IN SOUTH CAROLINA AND INTERSTATE 95 IN GEORGIA. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$
5 follow-up statements
165 WWUS72 KCHS 241627 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1127 AM EST SAT NOV 24 2012 GAZ116-118-137-138-140-SCZ048>052-250030- /O.CON.KCHS.FZ.W.0002.121125T0700Z-121125T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1127 AM EST SAT NOV 24 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY... * LOCATIONS: PORTIONS OF SOUTH COASTAL SOUTH CAROLINA AND INTERIOR SOUTHEAST GEORGIA AWAY FROM THE COAST...INCLUDING PORTIONS OF THE CHARLESTON AND SAVANNAH METRO AREAS. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST. * TEMPERATURES: AROUND 30 TO LOWER 30S. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 TO 3 HOURS INLAND TO 1 TO 2 HOURS CLOSER TO HIGHWAY 17 IN SOUTH CAROLINA AND INTERSTATE 95 IN GEORGIA. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$
326 WWUS72 KCHS 242251 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 551 PM EST SAT NOV 24 2012 ...FREEZE AND FROST CONDITIONS EARLY SUNDAY MORNING... .COLD HIGH PRESSURE WILL EXTEND ACROSS THE REGION TONIGHT. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING AWAY FROM THE COAST FOR SEVERAL HOURS SUNDAY MORNING. SCATTERED FROST IS ALSO LIKELY IN MANY AREAS. GAZ116-118-137-138-140-SCZ048>052-251100- /O.CON.KCHS.FZ.W.0002.121125T0700Z-121125T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 551 PM EST SAT NOV 24 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY... * LOCATIONS: PORTIONS OF SOUTH COASTAL SOUTH CAROLINA AND INTERIOR SOUTHEAST GEORGIA AWAY FROM THE COAST...INCLUDING PORTIONS OF THE CHARLESTON AND SAVANNAH METRO AREAS. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST. * TEMPERATURES: UPPER 20S TO LOWER 30S. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 3 TO 5 HOURS INLAND TO 1 TO 3 HOURS CLOSER TO HIGHWAY 17 IN SOUTH CAROLINA AND INTERSTATE 95 IN GEORGIA. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ ST
734 WWUS72 KCHS 250312 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1012 PM EST SAT NOV 24 2012 ...FREEZE AND FROST CONDITIONS EARLY SUNDAY MORNING... .COLD HIGH PRESSURE WILL EXTEND ACROSS THE REGION TONIGHT. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING AWAY FROM THE COAST FOR SEVERAL HOURS SUNDAY MORNING. SCATTERED FROST IS ALSO LIKELY IN MANY AREAS. GAZ116-118-137-138-140-SCZ048>052-251115- /O.EXT.KCHS.FZ.W.0002.121125T0600Z-121125T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1012 PM EST SAT NOV 24 2012 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST SUNDAY... * LOCATIONS: PORTIONS OF SOUTH COASTAL SOUTH CAROLINA AND INTERIOR SOUTHEAST GEORGIA AWAY FROM THE COAST...INCLUDING PORTIONS OF THE CHARLESTON AND SAVANNAH METRO AREAS. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST. * TEMPERATURES: UPPER 20S TO LOWER 30S. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 3 TO 5 HOURS INLAND TO 1 TO 3 HOURS CLOSER TO HIGHWAY 17 IN SOUTH CAROLINA AND INTERSTATE 95 IN GEORGIA. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-251115- /O.NEW.KCHS.FR.Y.0006.121125T0600Z-121125T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 1012 PM EST SAT NOV 24 2012 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST SUNDAY. * LOCATIONS: PORTIONS OF THE NORTH GEORGIA COAST. THE RISK FOR FROST WILL BE GREATEST FROM THUNDERBOLT TO HALFMOON LANDING... SHELLMAN BLUFF AND DARIEN. * HAZARDS: PATCHY TO SCATTERED FROST. * TEMPERATURES: MID 30S. * TIMING: THE RISK FOR SCATTERED FROST WILL BE THE GREATEST BETWEEN 4 AM AND 8 AM. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ST
449 WWUS72 KCHS 250836 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 336 AM EST SUN NOV 25 2012 GAZ116-118-137-138-140-SCZ048>052-251300- /O.CON.KCHS.FZ.W.0002.000000T0000Z-121125T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 336 AM EST SUN NOV 25 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATIONS: PORTIONS OF SOUTH COASTAL SOUTH CAROLINA AND INTERIOR SOUTHEAST GEORGIA AWAY FROM THE COAST...INCLUDING PORTIONS OF THE CHARLESTON AND SAVANNAH METRO AREAS. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST. * TEMPERATURES: UPPER 20S TO LOWER 30S. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 3 TO 5 HOURS INLAND TO 1 TO 2 HOURS CLOSER TO HIGHWAY 17 IN SOUTH CAROLINA AND INTERSTATE 95 IN GEORGIA. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-251300- /O.CON.KCHS.FR.Y.0006.000000T0000Z-121125T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 336 AM EST SUN NOV 25 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATIONS: PORTIONS OF THE NORTH GEORGIA COAST. THE RISK FOR FROST WILL BE GREATEST FROM THUNDERBOLT TO HALFMOON LANDING... SHELLMAN BLUFF AND DARIEN. * HAZARDS: PATCHY TO SCATTERED FROST. * TEMPERATURES: MID 30S. * TIMING: THE RISK FOR SCATTERED FROST WILL BE THE GREATEST PRIOR TO 8 AM. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
885 WWUS72 KCHS 251240 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 740 AM EST SUN NOV 25 2012 GAZ116-118-137-138-140-SCZ048>052-251345- /O.EXP.KCHS.FZ.W.0002.000000T0000Z-121125T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 740 AM EST SUN NOV 25 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... AREAS TO THE WEST OF HIGHWAY 17 IN SOUTH CAROLINA AND WEST OF INTERSTATE 95 IN GEORGIA WERE NEAR OR SLIGHTLY BELOW FREEZING AT DAYBREAK. TEMPERATURES WILL WARM INTO THE UPPER 30S BY MID MORNING AND THE FREEZE WARNING WILL EXPIRE. $$ GAZ117-119-139-141-251345- /O.EXP.KCHS.FR.Y.0006.000000T0000Z-121125T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 740 AM EST SUN NOV 25 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Nov 24, 1:01 AM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Nov 24, 1:01 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
101 AM EST SAT NOV 24 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT FOLLOWED BY HIGH
PRESSURE INTO MONDAY. ANOTHER COLD FRONT WILL IMPACT THE REGION
TUESDAY AND TUESDAY NIGHT...WITH HIGH PRESSURE TO REBUILD MID TO
LATE NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
SURFACE COLD FRONT MOVING INTO AND THROUGH OUR INLAND ZONES SHORTLY
AFTER MIDNIGHT AND WILL BE OFF THE COAST SOON. MILD TEMPS IN THE
MID 50S WILL SHORTLY BEGIN A GRADUAL DOWNWARD FALL. LOWS WILL
RANGE FROM THE UPPER 30S/LOWER 40S INLAND TO THE MID-UPPER 40S
NEAR THE COAST. SKIES MAINLY CLEAR WITH JUST A FEW BRIEF POCKETS
OF CLOUDINESS OVERNIGHT.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTH AND WEST
SATURDAY AS AN UPPER TROUGH OF LOW PRESSURE SHIFTS OFFSHORE. THE
HIGH IS EXPECTED TO MOVE OVER THE AREA SUNDAY BEFORE SHIFTING INTO
THE ATLANTIC MONDAY. DEEP MOISTURE WILL BE LACKING THROUGH THE
PERIOD AND THUS RAIN CHANCES WILL BE PRETTY MUCH ZERO PERCENT. THE
MAIN CONCERN THIS PERIOD WILL BE TEMPERATURES...WHICH WILL BE BELOW
NORMAL EXCEPT POSSIBLY ON MONDAY. THE BEST RADIATIONAL COOLING SETUP
LOOKS TO OCCUR SATURDAY NIGHT AND TEMPERATURES COULD DROP TO
FREEZING OR BELOW FOR SEVERAL HOURS EARLY SUNDAY MORNING ACROSS MOST
OF THE AREA. HAVE RAISED A FREEZE WATCH FOR THE SOUTH CAROLINA COAST
AND MUCH OF SOUTHEAST GEORGIA AWAY FROM THE COAST WHERE SUFFICIENT
FREEZING TEMPERATURES HAVE YET TO OCCUR AND THUS WHERE THE
FROST/FREEZE PROGRAM CONTINUES.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A COLD FRONT WILL SHIFT THROUGH TUESDAY AND TUESDAY NIGHT. DECENT
MOISTURE RETURN WITH PW VALUES ABOVE ONE INCH SHOULD ALLOW FOR
SCATTERED SHOWERS ALONG AND AHEAD OF THE FRONT. DRY CONDITIONS WILL
RETURN FOR WEDNESDAY THROUGH FRIDAY UNDER HIGH PRESSURE WITH TEMPS A
FEW DEGREES BELOW CLIMATOLOGICAL NORMALS.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 06Z SUNDAY.
NW TO N SURFACE WINDS COULD BRIEFLY GUST INTO THE UPPER TEENS
AT BOTH TERMINALS MID MORNING TO EARLY THIS AFTERNOON.
EXTENDED AVIATION OUTLOOK...MAINLY VFR CONDITIONS EXPECTED TO PREVAIL
AT KCHS/KSAV.
&&
.MARINE...
TONIGHT...SOUTHWEST-WEST WINDS WILL TURN NORTHWEST IN THE WAKE OF A
COLD FRONT PRIOR TO SUNRISE SUNDAY. WINDS WILL INCREASE RAPIDLY IN
ITS WAKE AS MODEST COLD AIR ADVECTION INITIATES. WINDS LOOK TO TOP
OUT AT 15-20 KT NEARSHORE WATERS AND 20-25 KT OFFSHORE WATERS.
GUSTS COULD APPROACH 30 KT BEYOND 40 NM WHERE MIXING WILL BE
ENHANCED DUE TO THE PROXIMITY OF THE WESTERN WALL OF THE GULF
STREAM. ENHANCED WINDS AND SEAS WILL KEEP CONDITIONS ABOVE ADVISORY
THRESHOLDS OVER THE GEORGIA OFFSHORE LEG SO THE SMALL CRAFT
ADVISORY WILL REMAIN IN FORCE THERE THROUGH THE NIGHT.
SATURDAY THROUGH WEDNESDAY...HIGH PRESSURE WILL BUILD IN FROM THE
WEST SATURDAY BEHIND A COLD FRONT BEFORE SHIFTING OVER THE AREA
SUNDAY AND THEN INTO THE ATLANTIC MONDAY. ANOTHER COLD FRONT WILL
PUSH THROUGH TUESDAY NIGHT FOLLOWED BY HIGH PRESSURE AGAIN. GUSTY
NORTHWEST WINDS WILL DROP OFF PRETTY QUICKLY SATURDAY AND THIS
SHOULD ALLOW SEAS TO SUBSIDE BELOW ADVISORY LEVELS ACROSS THE OUTER
GA WATERS LATE IN THE DAY. CONDITIONS WILL REMAIN RATHER BENIGN
UNTIL THE NEXT COLD FRONTAL PASSAGE TUESDAY NIGHT WHEN ADVISORY
CONDITIONS COULD RETURN FOR THE OUTER WATERS WEDNESDAY...MAINLY FOR
BUILDING SEAS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
GAZ116-118-137-138-140.
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
SCZ048>052.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR AMZ374.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...RJB/ST
LONG TERM...JRL
AVIATION...
MARINE...RJB/JAQ/STHazardous weather outlook, Nov 23, 3:52 PM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 352 PM EST FRI NOV 23 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114-115-SCZ040-042>045-047- 242100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 352 PM EST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ116-118-137-138-140-SCZ048>052-242100- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 352 PM EST FRI NOV 23 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-242100- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 352 PM EST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROST...SCATTERED FROST IS POSSIBLE ACROSS COASTAL PORTIONS OF NORTH COASTAL GEORGIA SUNDAY NIGHT. A FROST ADVISORY MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
Freeze Warnings in Georgia, 2012Freeze Warnings in South Carolina, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.